# SDR DALA2025021301129

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 101,138 hours, 46,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 INITIAL INSPECTION DENT BTW STA 879-900 AND STGR-14L AT FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00088: FUSELAGE SKIN BTW BSTA 879-900 AT S14L WAS REPAIRED PER PRI 624103-14 REV. 2 AND PER ER/A 624103-14 REV. ORIGINAL SECTION I: REPAIR INSTRICTIONS. (0806697)
